Im extremely worried at the moment. I recently had unprotected sex 3 weeks ago with a girl. The following week she got in contact with me and stated she was in a bit of pain down there and asked me to get an STI screening which I immediately did. The reason i did so is because I had been travelling for a few months before hand and had had unprotected sex with a few girls thus thinking I must have caught something. At the time i knew it was stupid of me to so do but I never expereinced any problems or any symptons so I presumed I was fine. i have been home for approx. 2 and a half months now and as i just stated had unprotected sex with this girl 3 weeks ago.She is the ONLY girl i have had sex with since returning home. My test results came back today and they were all completely negative which i was delighted about.
However in the past week or so i have experienced some symptons which i think is Herpes. I firstly noticed a small swelling in one of my groin glands and very soon after i developed tiny red spots on my outer thigh (the same side as the swelling). These have now developped into 4 full blown blisters are are EXTREMELY painful.They are raised and quite red. I also have a few bumps on my lower spine.These are more itchy and not painful but I have read that Herpes lies dormant in the bottom of the spine and causes swollen glands which are then followed by blisters. Unfortunately for myself I was not tested for Herpes during the STI screening as im aware it can only be tested when blisters are visible. i had none at the time.
I have not had any flu symptons, it does hurt when i urinate and i have no sores or blisters whatsoever on my genatilia or in and around my mouth. Is this herpes?Can anyone tell me?And if it is I presume I got it from this girl rather than while i was away. It just seems a little coincidental that these symptoms have arisen so quickly after being with her when all through the summer while i was travelling i was fine.
Any comments are appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?